# SDR F3LA2024012600007

- Difficulty date: January 11, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N229FR
- Make and model: Airbus A320-214
- Aircraft serial: 05581
- Aircraft time: 35,923 hours, 14,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR 5001290345-0050 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  DURING INSPECTION, R2 DOOR SILL BEAM FR68 FOUND WITH CORROSION.  REQUIRES FURTHER EVALUATION AS A320 SRM 51-11-00 REV 147 AND A320 SRM TASK 53-41-14-283-002 REV 147.  CORRECTIVE ACTION:  PERFORMED INSTALLATION OF REPAIR PARTS ON R2 DOOR SILL BEAM AS PER A320 SRM TASK 53-41-14-300-001 REPAIR PRINCIPLE 7 REV 147.  MX ACTION IS ACCEPTABLE.
